Journal article icon

Journal article

Covering collections and a challenge problem of Serre

Publication status:
Published

Actions


Access Document


Publisher copy:
10.4064/aa98-2-9

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ACTA ARITHMETICA More from this journal
Volume:
98
Issue:
2
Pages:
197-205
Publication date:
2001-01-01
DOI:
EISSN:
1730-6264
ISSN:
0065-1036
Language:
English
Pubs id:
pubs:4633
UUID:
uuid:6dfaba67-5c73-4ea1-b5d1-cdda50373030
Local pid:
pubs:4633
Source identifiers:
4633
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP